When will my allergic reation go away.

Patient

Q: I have been to the doctor suffering from breathlessness and weekness in my right arm and shoulder he said it was a reaction to medication i was on for back pain with which was anti inflammatory and a strong painkillers. it has been 3 days since i last took the medication and im still getting the shortness of breath and the weekness. mt doctor put me on low dose valium but once it wears off the symptoms happen straight away. when will this stop or should i go to the hospital and get a scan done im getting very frustrated with it

Symptoms:  Shortness of breath
right side of face loosing feeling for short period of time
right ear tingling
right shoulder going week right hand going week
anxiety feeling in only the right side of my chest
Doctor

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews